Alert archive / Oklahoma / Tornado Warnings in 2015

Tornado Warning 27, NWS Tulsa, OK

May 10, 2015LeFlore County, Oklahoma; Sebastian County, Arkansas

NWS Tulsa, OK issued this tornado warning at May 10, 2015, 10:51 AM CDT for LeFlore County, Oklahoma; Sebastian County, Arkansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2015, 10:51 AM CDT (15:51 UTC)
Expired
May 10, 2015, 11:15 AM CDT
In force
24 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Sebastian County, AR, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 14 km from the middle of the area, began a volume at 15:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 9:28 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.9 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1931 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
270 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

845 
WFUS54 KTSA 101551
TORTSA
ARC131-OKC079-101615-
/O.NEW.KTSA.TO.W.0027.150510T1551Z-150510T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TULSA OK
1051 AM CDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* TORNADO WARNING FOR...
  WEST CENTRAL SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
  NORTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 1115 AM CDT

* AT 1049 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR CAMERON...AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...TORNADO.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...JENSON AND HACKETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. GO TO A DESIGNED SHELTER SUCH AS A SAFE ROOM OR STORM
CELLAR IF AVAILABLE. OTHERWISE...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF SEEKING SHELTER
IN A BASEMENT...BE SURE TO GET BENEATH SOMETHING STURDY. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3525 9442 3518 9430 3509 9446 3511 9450
TIME...MOT...LOC 1551Z 224DEG 31KT 3513 9445

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
2 follow-up statements
485 
WWUS54 KTSA 101602
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1102 AM CDT SUN MAY 10 2015

OKC079-101612-
/O.CAN.KTSA.TO.W.0027.000000T0000Z-150510T1615Z/
LE FLORE OK-
1102 AM CDT SUN MAY 10 2015

...THE TORNADO WARNING FOR NORTHEASTERN LE FLORE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3515 9441 3520 9433 3518 9430 3513 9439
TIME...MOT...LOC 1602Z 253DEG 24KT 3514 9436

$$

ARC131-101615-
/O.CON.KTSA.TO.W.0027.000000T0000Z-150510T1615Z/
SEBASTIAN AR-
1102 AM CDT SUN MAY 10 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL SEBASTIAN
COUNTY UNTIL 1115 AM CDT...

AT 1059 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR MIDLAND...AND MOVING EAST AT 25 MPH.

HAZARD...TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

* THE STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
  INDICATED COUNTY..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. GO TO A DESIGNED SHELTER SUCH AS A SAFE ROOM OR STORM
CELLAR IF AVAILABLE. OTHERWISE...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF SEEKING SHELTER
IN A BASEMENT...BE SURE TO GET BENEATH SOMETHING STURDY. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3515 9441 3520 9433 3518 9430 3513 9439
TIME...MOT...LOC 1602Z 253DEG 24KT 3514 9436

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
238 
WWUS54 KTSA 101610
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1110 AM CDT SUN MAY 10 2015

ARC131-101615-
/O.CON.KTSA.TO.W.0027.000000T0000Z-150510T1615Z/
SEBASTIAN AR-
1110 AM CDT SUN MAY 10 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL SEBASTIAN COUNTY
UNTIL 1115 AM CDT...

AT 1107 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR GREENWOOD...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

THE STORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF THE INDICATED
  COUNTY..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. GO TO A DESIGNED SHELTER SUCH AS A SAFE ROOM OR STORM
CELLAR IF AVAILABLE. OTHERWISE...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF SEEKING SHELTER
IN A BASEMENT...BE SURE TO GET BENEATH SOMETHING STURDY. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3520 9433 3518 9430 3517 9432
TIME...MOT...LOC 1610Z 244DEG 31KT 3520 9425

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 10, 10:43 AM CDT, 8 minutes earlier.

Area forecast discussion, May 10, 10:43 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1043 AM CDT SUN MAY 10 2015

.SHORT TERM...
MADE ADJUSTMENTS FOR POPS FOR THIS MORNING...THEN CONTINUED
PREVIOUS FORECAST FOR AFTERNOON POPS. HOWEVER...PRETTY OBVIOUS
THERE WILL BE A BREAK BEHIND THE CURRENT LINE OF STORMS MOVING
ACROSS THE AREA. WILL MAKE ADDITIONAL ADJUSTMENTS AROUND NOON.

CONTINUED MODERATE TO LOCALLY HEAVY RAINFALL REMAINS A BIG ISSUE
WITH FLASH FLOODING BEING OBSERVED AND REPORTED ACROSS THE
FORECAST AREA. ALSO...SEVERE THUNDERSTORMS ARE EXPECTED TO
CONTINUE AS THE LINE MOVES EAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   80  52  71  49 /  80  60  10  10
FSM   86  62  78  54 / 100  90  30  10
MLC   79  60  73  51 /  80  80  10  10
BVO   80  53  69  42 /  80  40  10  10
FYV   77  59  71  44 / 100  90  20  10
BYV   82  60  72  48 / 100  90  30  10
MKO   79  54  71  50 /  90  80  10  10
MIO   81  54  69  45 / 100  70  10  10
F10   79  55  71  51 /  80  80  10  10
HHW   83  62  77  54 / 100  80  40  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...02
LONG TERM....22
Hazardous weather outlook, May 10, 10:20 AM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1020 AM CDT SUN MAY 10 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1020 AM CDT SUN MAY 10 2015

...FLASH FLOODING AND SEVERE WEATHER THREATS CONTINUE TODAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
        AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
        ONSET...ONGOING.

        AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL
                                ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN AND FLASH FLOODING.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
LIFE THREATENING FLASH FLOODING POTENTIAL WILL CONTINUE TODAY...AS
MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED TO AFFECT PARTS OF
EASTERN OKLAHOMA AND WESTERN ARKANSAS THROUGH LATE TONIGHT. SEVERE
STORM POTENTIAL WILL EXIST...WITH THREATS INCLUDING HAIL TO THE SIZE
OF GOLF BALLS...WIND GUSTS TO 70 MPH...AND ISOLATED TORNADOES.

A NORTH TO SOUTH ORIENTED LINE OF THUNDERSTORMS IS ONGOING ACROSS
EASTERN OKLAHOMA...AND WILL AFFECT LOCATIONS GENERALLY ALONG AND
EAST OF THE HIGHWAY 75 CORRIDOR THROUGH EARLY AFTERNOON. AN ISOLATED
TORNADO THREAT WILL EXIST IN ADVANCE OF THIS LINE...ESPECIALLY NEAR
A RESIDUAL OUTFLOW BOUNDARY JUST SOUTH OF THE ARKANSAS RIVER VALLEY
REGION.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS
AFTERNOON AND INTO THE EVENING ALONG A COLD FRONT THAT WILL MOVE
THROUGH THE REGION TODAY AND TONIGHT. THE ATMOSPHERE IS EXPECTED TO
DESTABLIZE ENOUGH BEHIND THE MORNING STORMS TO RESULT IN SEVERE
STORM POTENTIAL...INCLUDING A TORNADO THREAT...WITH THESE AFTERNOON
AND EVENING STORMS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS MAY BE ONGOING MONDAY MORNING ACROSS PARTS OF FAR
SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS...BEFORE THE DRIER AIR
BEHIND THE COLD FRONT FULLY MOVES INTO THAT PORTION OF THE REGION.
MOST OF MONDAY AND TUESDAY SHOULD BE DRY.

THUNDERSTORM POTENTIAL WILL INCREASE TUESDAY NIGHT AND INTO
WEDNESDAY AS MOISTURE RETURNS NORTHWARD. AT LEAST LOW CHANCES FOR
THUNDERSTORMS WILL PERSIST THROUGH THE REMAINDER OF THE WORK WEEK
AND INTO NEXT WEEKEND...BUT THE OVERALL SEVERE WEATHER THREAT SHOULD
REMAIN LIMITED AT BEST.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 10, 7:54 AM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
754 AM CDT SUN MAY 10 2015

OKZ060-064>066-101400-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-TULSA OK-
754 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CREEK...WESTERN OKMULGEE AND WESTERN TULSA

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 754 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTH OF SILVER CITY TO 60 MILES SOUTH OF
BEARDEN...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...TULSA...WILSON...LIBERTY...GRAY...OKEMAH...
WELEETKA...BEARDEN...CLEARVIEW...PHAROAH...CASTLE...PADEN...BOLEY...
MASON...OKFUSKEE...WELTY...OKMULGEE...HENRYETTA...BRYANT...DEWAR...
SCHULTER...PRESTON...BEGGS...SAND SPRINGS...JENKS...GLENPOOL...
BRISTOW...MILFAY...SLICK...DEPEW...MOUNDS...KIEFER...SILVER CITY...
KELLYVILLE...SAPULPA...OKMULGEE STATE PARK AND JENKS RIVERSIDE
AIRPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3608 9657 3617 9595 3537 9594 3537 9598
      3529 9598 3528 9643 3529 9645 3545 9645
      3545 9648 3543 9649 3545 9655 3539 9653
      3539 9655 3540 9657
TIME...MOT...LOC 1254Z 250DEG 25KT 3603 9645 3448 9646
Special weather statement, May 10, 8:45 AM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
845 AM CDT SUN MAY 10 2015

OKZ049-053-075-101445-
CHOCTAW OK-LATIMER OK-PUSHMATAHA OK-
845 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CHOCTAW...PUSHMATAHA AND SOUTHERN LATIMER

AT 846 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES NORTHWEST OF EUBANKS TO 12 MILES SOUTH OF
UNGER...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...YANUSH...HUGO...ORD...FROGVILLE...GRANT...
GAY...GOODLAND...SAWYER...FORT TOWSON...SWINK...BOSWELL...UNGER...
SOPER...MESSER...KENT...SOBOL...HUSKEY...FALLON...SPEER...APPLE...
ANTLERS...CLAYTON...CORINNE...DELA...RATTAN...CLOUDY...MOYERS...
FINLEY...KOSOMA...SNOW...NASHOBA...STANLEY...TUSKAHOMA...KIAMICHI...
ALBION...OLETA...KELLOND...EUBANKS...DUNBAR...SARDIS...HUGO LAKE
STATE PARK...CLAYTON LAKE STATE PARK AND RAYMOND GARY STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3388 9555 3393 9559 3389 9575 3386 9577
      3388 9586 3392 9590 3416 9591 3417 9578
      3450 9579 3451 9568 3460 9568 3460 9552
      3467 9551 3476 9506 3424 9504 3423 9514
      3394 9515 3395 9522 3388 9526 3386 9539
TIME...MOT...LOC 1346Z 262DEG 31KT 3452 9580 3386 9579
Special weather statement, May 10, 9:01 AM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
901 AM CDT SUN MAY 10 2015

OKZ054>056-060-061-064>067-070-071-101445-
CREEK OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-OKFUSKEE OK-OKMULGEE
OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
901 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN CREEK...SOUTHWESTERN NOWATA...OKMULGEE...SOUTHEASTERN
     OSAGE...WESTERN ROGERS...TULSA...WESTERN WAGONER AND WASHINGTON

IN SOUTHEAST OKLAHOMA
     NORTHWESTERN MCINTOSH

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE AND SOUTHEASTERN OKFUSKEE

AT 901 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BARNSDALL TO 2 MILES SOUTH OF BRYANT...MOVING EAST AT
35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...WILSON...LIBERTY...GRAY...CATOOSA...VERDIGRIS...
OOLOGAH...TALALA...PHAROAH...OKMULGEE...HENRYETTA...BRYANT...DEWAR...
HOFFMAN...GRAYSON...SCHULTER...MORRIS...ERAM...PRESTON...BEGGS...BALD
HILL...HECTORVILLE...AVANT...WOLCO...BARNSDALL...TALLANT...SAND
SPRINGS...LEONARD...BIXBY...JENKS...OWASSO...GLENPOOL...SPERRY...
SKIATOOK...COLLINSVILLE...BROKEN ARROW...VERA...RAMONA...OCHELATA...
CHOSKA...STONEBLUFF...REDBIRD...COWETA...ONETA...MOUNDS...KIEFER...
SAPULPA...PIERCE...HITCHITA...COUNCIL HILL...WAINWRIGHT...BOYNTON...
JAMESVILLE...HASKELL...OKMULGEE STATE PARK...TULSA INTERNATIONAL
AIRPORT AND JENKS RIVERSIDE AIRPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING DIME SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3663 9568 3548 9552 3528 9610 3529 9612
      3663 9625
TIME...MOT...LOC 1401Z 270DEG 31KT 3654 9613 3536 9602
Special weather statement, May 10, 9:46 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
946 AM CDT SUN MAY 10 2015

OKZ060>063-067>072-101545-
ADAIR OK-CHEROKEE OK-DELAWARE OK-MAYES OK-MCINTOSH OK-MUSKOGEE
OK-ROGERS OK-SEQUOYAH OK-TULSA OK-WAGONER OK-
946 AM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 AM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     CHEROKEE...NORTHEASTERN MUSKOGEE AND NORTHWESTERN SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN DELAWARE...MAYES...SOUTHERN ROGERS...EASTERN
     TULSA...WAGONER AND SOUTHWESTERN ADAIR

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN MCINTOSH

AT 946 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHEAST OF CATOOSA TO 6 MILES WEST OF
WARNER...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...PUMPKIN CENTER...BUNCH...
INOLA...CATOOSA...VERDIGRIS...TIAWAH...TAHLEQUAH...COOKSON...
HULBERT...ELDON...LOST CITY...PEGGS...WAGONER...CHOSKA...
TULLAHASSEE...PORTER...OKAY...REDBIRD...COWETA...ONETA...PRYOR...
MAZIE...MURPHY...CHOUTEAU...LOCUST GROVE...ROSE...SALINA...STRANG...
ADAIR...PENSACOLA...MUSKOGEE...WARNER...OKTAHA...KEEFETON...SUMMIT...
BRAGGS...TAFT...FORT GIBSON...SNOWDALE STATE PARK...SEQUOYAH STATE
PARK...GREENLEAF STATE PARK...SPAVINAW STATE PARK...LAKE TENKILLER
STATE PARK AND CHEROKEE LANDING STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3651 9511 3568 9469 3541 9544 3621 9583
TIME...MOT...LOC 1446Z 243DEG 34KT 3616 9569 3548 9537
Local storm report, May 10, 10:37 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1037 AM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 AM     FLASH FLOOD      MCALESTER               34.93N 95.77W
05/10/2015                   PITTSBURG          OK   BROADCAST MEDIA

            HIGHWAY 270 NEAR INDIAN NATION TURNPIKE FLOODED AND
            IMPASSABLE. SOCIAL MEDIA POST WITH PICTURE.

1030 AM     FLASH FLOOD      KINTA                   35.12N 95.24W
05/10/2015                   HASKELL            OK   BROADCAST MEDIA

            COPPER BEND ROAD FLOODED AND IMPASSABLE. SOCIAL MEDIA
            REPORT WITH PICTURE.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:29 PM CDTSpecial Weather StatementTSASequoyah46 min
May 9, 7:45 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah45 min
May 9, 7:54 PM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah6 hr
May 9, 9:17 PM CDTRiver Flood WarningTSAPushmataha71 hr
May 9, 9:22 PM CDTSpecial Weather StatementTSALatimer38 min
May 9, 10:29 PM CDTFlash Flood WarningTSALatimer, McIntosh, Pittsburg6 hr
May 9, 10:30 PM CDTSpecial Weather StatementTSALatimer45 min
May 9, 10:50 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, LeFlore115 min
May 9, 11:08 PM CDTFlash Flood WarningTSALatimer, LeFlore6 hr
May 9, 11:10 PM CDTSpecial Weather StatementTSAPittsburg50 min
May 9, 11:12 PM CDTRiver Flood WarningTSALeFlore5 days
May 9, 11:12 PM CDTRiver Flood WarningTSALeFlore63 hr
May 9, 11:18 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg45 min
May 10, 12:05 AM CDTSpecial Weather StatementTSAHaskell40 min
May 10, 12:29 AM CDTFlash Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah4 hr
May 10, 12:49 AM CDTSpecial Weather StatementTSAHaskell, Latimer, Sequoyah56 min
May 10, 1:42 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah48 min
May 10, 1:57 AM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, LeFlore, Sequoyah3 hr
May 10, 4:27 AM CDTAreal Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah6 hr
May 10, 4:57 AM CDTAreal Flood WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Sequoyah6 hr
May 10, 5:22 AM CDTRiver Flood WarningTSASequoyah20 hr
May 10, 7:54 AM CDTSpecial Weather StatementTSACreek, Okfuskee, Okmulgee66 min
May 10, 8:00 AM CDTFlash Flood WarningTSACreek, Okfuskee, Okmulgee6 hr
May 10, 8:35 AM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa6 hr
May 10, 8:37 AM CDTSevere Thunderstorm WarningTSALatimer, McIntosh, Pittsburg53 min
May 10, 8:44 AM CDTFlash Flood WarningTSAHaskell, Latimer, McIntosh, Muskogee, Okmulgee, Pittsburg and 1 more6 hr
May 10, 8:45 AM CDTSpecial Weather StatementTSAChoctaw, Pushmataha60 min
May 10, 8:55 AM CDTRiver Flood WarningTSAChoctaw55 hr
May 10, 8:57 AM CDTRiver Flood WarningTSAOkmulgee6 days
May 10, 9:01 AM CDTSpecial Weather StatementTSAOkmulgee, Tulsa44 min
May 10, 9:10 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner50 min
May 10, 9:19 AM CDTTornado WarningTSALatimer, Pittsburg26 min
May 10, 9:25 AM CDTSevere Thunderstorm WarningTSAChoctaw, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more65 min
May 10, 9:32 AM CDTRiver Flood AdvisoryTSAOttawa45 hr
May 10, 9:41 AM CDTFlash Flood WarningTSAMayes, Rogers, Tulsa, Wagoner4 hr
May 10, 9:43 AM CDTTornado WarningTSALatimer, LeFlore32 min
May 10, 9:46 AM CDTSpecial Weather StatementTSACherokee, Mayes, Muskogee, Wagoner59 min
May 10, 9:48 AM CDTFlash Flood WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 1 more6 hr
May 10, 9:52 AM CDTRiver Flood AdvisoryTSACherokee71 hr
May 10, 10:27 AM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah48 min
May 10, 11:03 AM CDTSpecial Weather StatementTSAOttawa72 min
May 10, 12:13 PM CDTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg107 min
May 10, 1:21 PM CDTAreal Flood WarningTSACreek, Haskell, Latimer, McIntosh, Mayes, Muskogee and 5 more24 hr
May 10, 2:52 PM CDTAreal Flood WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 1 more24 hr
May 10, 4:10 PM CDTSpecial Weather StatementTSAPittsburg35 min
May 10, 5:52 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha6 hr
May 10, 5:59 PM CDTSevere Thunderstorm WarningTSAPushmataha46 min
May 10, 6:10 PM CDTTornado WarningTSAPushmataha35 min
May 10, 6:36 PM CDTTornado WarningTSAPittsburg, Pushmataha39 min
May 10, 6:52 PM CDTTornado WarningTSALatimer, Pittsburg, Pushmataha38 min
May 9, 8:45 PM CDTFlash Flood WarningTSACrawford, Franklin, Madison, Sebastian, Washington9 hr
May 10, 12:46 AM CDTSpecial Weather StatementTSASebastian44 min
May 10, 2:29 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin29 min
May 10, 4:34 AM CDTRiver Flood WarningTSACrawford, Sebastian59 hr
May 10, 5:27 AM CDTAreal Flood WarningTSACrawford, Franklin, Madison, Sebastian, Washington6 hr
May 10, 8:11 AM CDTRiver Flood AdvisoryTSACrawford, Franklin37 hr
May 10, 8:19 AM CDTRiver Flood WarningTSAFranklin, Johnson, Logan3 days
May 10, 11:01 AM CDTTornado WarningTSASebastian14 min
May 10, 11:13 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian62 min
May 10, 11:57 AM CDTSevere Thunderstorm WarningTSAMadison48 min
May 10, 12:17 PM CDTSevere Thunderstorm WarningTSACarroll, Madison37 min

Nearby

Tornado Warnings in Oklahoma, 2015Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.